# SDR DALA2017110107898

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 61,897 hours, 26,310 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE O/B T/R UPPER FWD SLIDE PLATE CRACKED AT FASTENER HOLE. CUT OFF CRACKED SECTION OF SLIDER AND REPAIRED IAW CMM 78-31-27 REPAIR 18A-1.
